71.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

tamoxifen

2 REPLIES 2
jenivive
Member

Re: tamoxifen

thankyou for replying to my post i have had counselling but maybe i need to go back and have some more.I shall have a look for maggie centres thanks again take care jenivive. xxxx
NAZ
Member

Re: tamoxifen

Hi jenivive
Firstly I am sorry to hear you are suffering so much from the after effects of this horrid disease. It could be that the tamoxifen is contributing towards your low mood, have you spoken to your oncologist about the possibility of switching brand at all? Did your depression occur, once your active treatment stopped? Many ladies report feeling very low once all surgery, chemo etc comes to an end. It can be such a shock when you are first diagnosed that it can take a long time for the mind to heal, long after you have recovered physically.
I was Dx in 2009 and if I am honest , I have only begun to feel any where near myself just this year. My changed body affected me so much ( and still does, but to a lesser degree) .
Are you receiving any help with your depression jenivive ? Some ladies have mentioned maggies centres and how they can offer emotional support after a BC Dx . Or maybe counselling or CBT might be an option for you? Don't suffer in silence, this disease takes enough from us as it is, so do seek out some support, whether your depression is tamoxifen related or other, you deserve to feel well emotionally xxxx Naz xxxx

jenivive
Member

tamoxifen

Hi my name is Jennifer and i have been suffering with depression since having breast cancer and going through treatment, i had my surgery in 2009 and chemo in feb 2010, then a year of herceptin i am quite far on in my treatment with tamoxifen nearly 5 years next July although oncologist tells me they have done more research and i will probably stay on tamoxifen for another 5 years (10 years in total) I am suffering with severe depression at the momment dont know if it's the tamoxifen or what but since starting tamoxifen i have not been myself having mood swings and feeling very low does anyone else feel this way? would be greatful for any information or if anyone has felt this way and has overcome feeling like this.